# SDR SWAA2025042220931

- Difficulty date: April 2, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 71,789 hours, 42,723 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST TF. L-2 DOOR SLIDE CONTACTS DOOR CUTOUT WHEN CLOSING<[01] FAULT WAS RESOLVED ON WORK CARD TTG8Q00ZMHEV;[02] FAULT WAS RESOLVED ON WORK CARD TTG8Q00ZMHEV. ADJUSMENT FOLD CLEAR CHECK GOOD;[03] REPOSITIONED FABRIC ATTACH TO THE GIRT BAR FOR L-2 DOOR SLIDE IAW AMM25-66-01-400-801 CLERANCE CHECK GOOD;[04] VERIFIED STEPS 1;2 AND 3 COMPLETE  AUDIT C/W
